Electron. J. Differential Equations, Vol. 2020 (2020), No. 32, pp. 1-11.

Oscillatory behavior of solutions to third-order nonlinear differential equations with a superlinear neutral term

Ercan Tunc, Said R. Grace

This article studies the oscillatory and asymptotic behavior of solutions to a class of third-order nonlinear differential equations with superlinear neutral term. The results are obtained by a comparison with first-order delay differential equations whose oscillatory behavior is known, and by using integral criteria. Two examples are provided to illustrate the results.

Submitted March 3, 2020. Published April 13, 2020.
Math Subject Classifications: 34C10, 34K11, 34K40.
Key Words: Oscillation of solutions; asymptotic behavior; neutral differential equation.
DOI: 10.58997/ejde.2020.32

Show me the PDF file (315 KB), TEX file for this article.

Ercan Tunç
Department of Mathematics
Faculty of Arts and Sciences
Gaziosmanpasa University
60240, Tokat, Turkey
email: ercantunc72@yahoo.com
Said R. Grace
Department of Engineering Mathematics
Faculty of Engineering, Cairo University
Orman, Giza 12221, Egypt
email: saidgrace@yahoo.com

Return to the EJDE web page